# SDR 03FDEA00949

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 35,155 hours, 5,793 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT FL 330  .84 MACH, OBJECT HIT WINDSCREEN IN 2 PLACES AND FRACTURED R1 FROM   BOTTOM UPWARDS.  CONT TO FRACTURE SPREAD ACROSS WINDSHIELD.  SPIDER WEB AT LOWER PORTION OF R1 THROUGH TO UPPER PORTION.  FACT  R/R R1 WINDSHIELD ASSY PER MD-11M/M 56-11-01-4.  AFTER R1 FRACTURE RECEIVED MULTIPLE LEVEL 2 ALERTS.  ATS DROPPED OFF.  FLT DIR BIASED OUT OF VIEW, FLEW A/C MAN.  CAP'T AND F/O SPEED DIFFERED BY 30 KNTS+.  ALL ALERTS WENT AWAY AND CAME BACK AFTER 30-60 SEC.  A/P AND ATS AVAIL DURING INTERIM WHEN ALERTS NOT ILLUM.  FACT  SUSP ICE INGESTION INTO PITOT SYSTEM.  PURGED SAME, NO FOREIGN MATERIAL NOTED.  REF MM 34-11-00-2.  REMOVED AND REPLACED NR 1 & 2 CADC'S PRECAUTIONARY.  REF MM 34-16-01-4.  OK FOR SERVICE.
